# SDR EISA990033

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47058
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 258733513
- Condition: Failed
- Location: Left
- Component: Collins
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN ADI ERRATIC IN FLIGHT AFTER TAKEOFF BANK AND PITCH BOTH SHOW INCORRECT INDICATIONS.  AIR TURN BACK BUFFALO.  REPLACED CAPTAINS ADI AND VERTICAL GYRO, OPS CHECK GOOD PER MM 34-00.  (M)
